# SDR HALA2020021000031

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,495 hours, 5,386 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 33282090003
- Part serial: 16131
- Condition: Failed
- Location: Jettison Valve
- Part time: 34,494 hours, 5,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUELER'S REPORT END LIGHT FLASHING ON FUEL PANEL. // FUEL VALVES TEST SHOWS JETTISON VALVE 2 FAIL UNKNOWN. REMOVED   
AND REPLACED JETTISON VALVE 2 FUEL ACTUATOR (100QV2) PER AMM 28-31-51. CHK OK.
